Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else?

Posted by atypical on June 4, 2018, at 7:02:09

In reply to Nardil causing this or something else?, posted by Dla on May 26, 2018, at 14:56:08

I am in my 40s also and have been taking Nardil, but for for 10 years. I have similar issues with all of the things you mentioned except #3. I am very athletic and run, bike, play tennis, but sometimes I get winded easily -- especially when running, so I don't do more than 30 minutes at a time and maybe 2-3 times a week. My knees feel sore when I run, which is a recent phenomenon. In the summertime and in poor air circulation I sweat easily, so I wear a wristband.

Have you tried a very slight reduction in dose? Meaning cutting a tablet into 4ths and taking, say 3 and 3/4 tablet instead of 4 (if you are taking 60 mg). I take something like 53 mg.

> Hi folks, I would love to get yours thoughts on this.
>
> I am in my 40s and have been on Nardil 20+ years. I am wondering if these issues are from Nardil or possibly some other disease?
>
> They seem to be getting worse. Researching these symptoms points to all sorts of possible causes: anemia, diabetes etc. I'm at a loss at who to see or what to do next.
>
> 1. Muscle and Cardio weakness
> Quick lactic acid buildup in muscles and easily winded when even doing simple things, ex: walking up a few flights of stairs. BP is normal.
>
> 2. Extreme tiredness
> For several hours, almost every day. Takes huge effort to stay awake, often must nap.
>
> 3. Heat intolerance and excessive sweating.
>
> 4. Painful aching and numbness in both arms and elbows. This is a recent issue.
>
> What I've done:
> -Told my GP.
> He had me tested for Lyme (negative). And thyroid (was hypothyroid and take a little levothryn now)
>
> -Told my psydoc.
> Tested blood B6 levels (normal) .
> Tried various meds to counteract these issues, with no effect.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:atypical thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1099046.html